# SDR 9508092704

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 2114730PT3
- Condition: Damaged
- Location: Mlg
- Part time: 32,282 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE, TOWER NOTED TIRE CARCASS ON RUNWAY.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 4 MAIN LANDING GEAR TIRE AND BRAKE DAMAGED.  IN ADDITION, DAMAGE WAS SUSTAINED TO FORE, MID, AND AFT TRAILING EDGE FLAP.  DENTS WERE ALSO FOUND ON NR 1 ENGINE COWL.  REPLACED NR 4 MAIN LANDING GEAR TIRE AND BRAKE ASSEMBLY.  OPERATIONAL CHECK OK.
